MAUDE Adverse Event Report: MAKO SURGICAL CORP. SLED ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SLED ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210110
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Sled would not tighten enough to keep leg upright.Leg keep falling either internal or external.Surgical delay yes -16-30 minutes; case type: tka.
 
Additional Manufacturer Narrative
Reported issue it was reported that the ball is loose.Product history review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 05/06/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 210110, lot 19620816 shows no additional complaint(s) related to the failure in this investigation.Material analysis: material analysis was not completed as no material failure was alleged.Functional inspection: the sled assembly was tested using a known good base bar and boot assembly.The issue could not be reproduced after the lever was locked conclusion: the issue could not be reproduced.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
Sled would not tighten enough to keep leg upright.Leg keep falling either internal or external.Surgical delay yes -16-30 minutes.Case type: tka.

Brand Name
SLED ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7786656
Report Number3005985723-2018-00492
Device Sequence Number2218369
Product Code OLO
UDI-Device Identifier00848486031848
UDI-Public00848486031848
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210110
Device Lot Number19620816
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;